See Alike in...

Alike App

Browser

Myobliss

764d

I’ve been on Lexapro for exactly a month today. I’ve definitely seen a positive change and thing it is the right med for me, however, it makes me extremely tired. I was told to take it every morning, but everyone else I’ve talked to with knowledge about the med has told me it was odd for my psychiatrist to do that. Would it be dumb to switch to taking it at night on my own or is it something I should take up with her first? It’s really been making it hard for me to get through the day and is starting to affect my school and work.

    • Beebear

      762d

      My psychiatrist started with me taking it in the morning. I had the same tiredness symptoms. I talked to him and he told me I could try taking it at night and it worked wonders. I actually think it would be better for you to switch to night seeing how much its effecting your day to day life.

    • apxxle

      764d

      when i first started lexapro i was told to take it in the morning. without consulting her, i switched it to night and she was completely okay with it. it should be okay with yours too, and no, its not dumb! i understand where youre coming from, stay safe and stay healthy!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion